# SDR DLM88040910

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 34,275 hours, 26,224 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Cap
- Part number: 5911384505
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HORIZONTAL STABILIZER HINGE PLATES HAD THREE HOLES WITH DAMAGE.  REPAIRED IAW ERA 093177-14AD.
